# SDR USAA070131

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF INTERCOSTAL WEB AT STR 12L AND BS 294.5 HAS CRACK.  REMOVED CRACKED INTERCOSTAL & REPLACED WITH FAB'D PART PER BOEING DWG 55-17684, DEFECT SIZE:  .125 INCH.
